# SDR AALA202203152573

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A300*
- Aircraft serial: 6222
- Aircraft time: 24,336 hours, 7,222 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS MID CABIN LAVATORY DOOR IS INOPERATIVE, WONT OPEN OR CLOSE. CLEANED AND LUBRICATED DOOR PER AMM 258-40-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
